# SDR TWAA0003010

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Static Port
- Condition: Lightning Strike
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE LEFT SIDE PRIMARY CAPTAINS AND FIRST OFFICERS STATIC PORTS HAD .1875 BY 0.008 DEEP LIGHTNING STRIKE ABOVE PORTS, APPROX STA 490 BETWEEN STRINGERS 20L AND 21L.  BURNISHED AND FOUND TO BE WITHIN LIMITS OF SRM 51-10-01 PAGE 27.  ALODINED AREA.
